# SDR SWIA2014061838212

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 29,423 hours, 21,219 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE CYCLED DURING FLIGHT.  PRESSURATION WAS NORMAL.  REPLACED PX102 IAW AMM, PN1: 8-405-06.
